# SDR SWAA2024112657022

- Difficulty date: November 6, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,505 hours, 16,179 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP HAS SIGN OF DELAMINATION AT THE I/B AFT CORNER AREA. R/H O/B AFT FLAP HAS SIGNS OF DEMLAMINTION AT THE I/B AFT CORNER AREA.<[01] R/H O/B AFT FLAP REMOVED AND REPLACED IAW B737-800 AMM 27-51-22;[02] VERIFIED R/H O/B AFT FLAP REMOVED AND REPLACED IAW B737-800 AMM 27-51-22
